All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Pierre von Mouche and Federico Quartieri
 
''Cournot Equilibrium Uniqueness in Case of Concave Industry Revenue: a Simple Proof''
( 2015, Vol. 35 No.2 )
 
 
A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.
 
 
Keywords: Concave industry revenue, Cournot oligopoly, equilibrium uniqueness
JEL: C7 - Game Theory and Bargaining Theory:General
 
Manuscript Received : Sep 01 2014 Manuscript Accepted : Jun 01 2015

  This abstract has been downloaded 599 times                The Full PDF of this paper has been downloaded 104276 times